# SDR USAA920071113

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 30,856 hours, 11,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC6 CHECK - CORROSION ON THE L2 DOOR CUTOUT LOWER SILL SHAPE SILL FITTING, BS 3158 / FR 66 - BS 3207 /FR 67.  REPLACED THE L2 DOOR CUTOUT LOWER SILL SHAPE SILL FITTING, BS 3158 / FR 66 - BS 3207 /FR 67 IAW A320 SRM 51-72-11.
